MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TROPONIN T GEN 5 STAT ASSAY; TROPONIN SUBUNIT IMMUNOASSAY METHOD

ROCHE DIAGNOSTICS ELECSYS TROPONIN T GEN 5 STAT ASSAY; TROPONIN SUBUNIT IMMUNOASSAY METHOD
Catalog Number 08469865160
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2023
Type of Reportable Event Malfunction
Event or Problem Description
We received an allegation of a questionable result for 1 patient's plasma sample tested with the elecsys troponin t hs (tnths) gen 5 stat assay on cobas 6000 e601 immunoanalyzer serial number (b)(4).Initial result: 20 ng/l the questionable result was reported outside the laboratory and the physician mentioned that it did not match the patient's clinical picture.The sample was then repeated.Repeat result: 6 ng/l the repeat result deemed to be correct.Qc was acceptable on the day of the event.
 
Additional Manufacturer Narrative
The field service engineer found that the sample was contaminated.The sample in question (4th sample) in a tnths test series all being taken within 1 hr intervals.One of the results obtained was 19.4 ng/l.The technician respun (re-centrifuged) an aliquot of the sample and ran it again.The respun produced the correct result of 6 ng/l.The technician then reran the original sample without respun (centrifuge) and got the result of 20.3 ng/l.No problem with the analyzer was found.Precision studies were performed and they were within specifications.The investigation is ongoing.H3 other text : na.
 
Additional Manufacturer Narrative
The service actions performed resolved the issue.

Brand Name
ELECSYS TROPONIN T GEN 5 STAT ASSAY
Common Device Name
TROPONIN SUBUNIT IMMUNOASSAY METHOD
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16756191
Report Number1823260-2023-01295
Device Sequence Number18299379
Product Code MMI
UDI-Device Identifier07613336158951
UDI-Public07613336158951
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K162895
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Catalogue Number08469865160
Device Lot Number68811801
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2023
Supplement Date Received by Manufacturer04/20/2023
Initial Report FDA Received Date04/17/2023
Supplement Report FDA Received Date05/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown